# SDR UPS06648159

- Difficulty date: July 10, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 28,166 hours, 9,517 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1076-1084
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION ON SEAT TRACK IB FLANGE AT MAIN CARGO, BS 1076 TO BS 1084 LBL 75, WL 200.  REPAIRED SEAT TRACK IAW SRM 53-00-52-1A; 53-00-52-2R9 FIG 201.
